Advances in Pure Mathematics

Vol.3 No.9B(2013), Paper ID 41121, 7 pages

DOI:10.4236/apm.2013.39A2001

 

Riesz Means of Dirichlet Eigenvalues for the Sub-Laplace Operator on the Engel Group

 

Jingjing Xue

 

Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an, China

 

Copyright © 2013 Jingjing Xue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Xue, "Riesz Means of Dirichlet Eigenvalues for the Sub-Laplace Operator on the Engel Group," Advances in Pure Mathematics, Vol. 3 No. 9B, 2013, pp. 1-7. doi: 10.4236/apm.2013.39A2001.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.